# SDR TWAA9803204

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 65594576
- Condition: Broken
- Location: Vert Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 141 - ELEVATOR FEEL DIFFERENTIAL LIGHT CAME ON STEADY.  RETURNED TO STL.  REPLACED BROKEN PITOT LINE GOING TO ELEVATOR FEEL LOCATED IN BAY FIVE OF VERTICAL STABILIZER.  (M)
